# SDR 04FDEA00029

- Difficulty date: January 5, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC81031
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LT UPPER AFT PLANK 35 BARREL NUT BORE CORROSIONS FOUND EXCEED EO 1-5510-5000 LIMITATIONS.   COMPLIED WITH FEDEX EA 1-5510-7522, HORIZONTAL STAB - BARREL NUT BORE REWORK / REPAIR / A.D. 2003-22-08.
